Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2016, 1:30 PM EDT for 4 states. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 1:30 PM EDT (17:30 UTC)
- Expired
- Jul 8, 2016, 4:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Salem County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
793
WWUS81 KPHI 081730
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT FRI JUL 8 2016
DEZ001-MDZ008-NJZ001-007>010-015>019-021-022-027-PAZ054-055-060>062-
070-071-101>106-082015-
NEW
CASTLE-CECIL-SUSSEX-SOMERSET-MORRIS-ATLANTIC-HUNTERDON-MERCER-WARREN-
CAMDEN-SALEM-CUMBERLAND-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-MONROE-
BERKS-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
130 PM EDT FRI JUL 8 2016
...STRONG THUNDERSTORMS CURRENTLY MOVING THROUGH THE HARRISBURG
AREA TO AFFECT THE DELAWARE VALLEY LATER THIS AFTERNOON...
AT 125 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVING THROUGH
THE HARRISBURG AREA. IF THEY MAINTAIN THEIR CURRENT SPEED, THEY'LL
MOVE ACROSS BERKS COUNTY BETWEEN 230 AND 330 PM, THE LEHIGH VALLEY
BETWEEN 300 AND 400 PM, AND MAKE IT INTO THE DELAWARE VALLEY AROUND
530 OR 600 PM.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
CLOUD TO GROUND LIGHTNING. IN ADDITION, SOME OF THE MORE INTENSE
STORMS ARE PRODUCING HEAVY RAIN. PONDING ACROSS LOW-LYING OR POOR
DRAINAGE AREAS WILL BE POSSIBLE AS THE STORMS MOVE THROUGH YOUR AREA.
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION. THE STORMS MAY INTENSIFY
NECESSITATING SEVERE THUNDERSTORM OR FLASH FLOOD WARNINGS.
LAT...LON 4057 7602 4074 7576 4091 7599 4123 7554
4125 7513 4108 7503 4131 7477 3947 7478
3947 7554 3962 7557 3972 7551 3959 7560
3959 7557 3947 7560 3947 7600 3972 7623
3972 7614 3973 7610 4014 7588 4049 7643
TIME...MOT...LOC 1719Z 271DEG 24KT 4086 7683 3996 7681
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 10:04 AM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 8, 10:04 AM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1004 AM EDT FRI JUL 8 2016
.SYNOPSIS...
A backdoor front over northern New Jersey will remain nearly
stationary thru Saturday. Meanwhile, a cold front over the Great
Lakes will move eastward toward our region. Both fronts will move
offshore Saturday night. High pressure will then build southeast
into our area for the early part of next week, and remain in
place through the middle of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A modest shortwave over western Pennsylvania will traverse the
region today. This feature, will aid in the development of a lee
trough. Meanwhile, a stationary backdoor front will be over
northern NJ and the adjacent coastal waters. With a weak gradient,
a sea-breeze is also expected to develop. The aforementioned
features will serve as triggering mechanisms for convection this
afternoon, in addition to ample instability and moisture. Surface
based CAPE values may exceed 2.5 kJ, while Precipitable water
values reach 2.0 inches. The most numerous and robust convection
is expected closer to the lee trough, along and northwest of I-95.
Given Bulk Shear generally AOB 30 knots, storms will favor the
pulse-type with locally strong downburst winds possible,
particularly northwest of I-95. Given anomalously high moisture,
locally heavy rainfall will occur, but coverage is expected to
be limited, thus it does not warrant a flash flood watch attm.
We have continued a mention of heavy rain and gusty winds in the
forecast in association with thunderstorms this afternoon and
evening.
It will be another hot and humid day. Given the combination of
unseasonably warm and humid conditions, an Excessive Heat Warning
continues thru this evening for the Wilmington-Philadelphia-
Trenton urban corridor, where Heat Indices are expected to reach
around 100 degrees.
The forecast was updated to reflect an earlier timing this
afternoon for the onset of showers and thunderstorms.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The aforementioned subtle short wave shifts to our east during the
evening. This should result in convection easing off the coast as we
progress through the evening hours. Locally heavy rain and gusty
winds may persist at least early in the evening. The model forecast
soundings show that some instability remains through the night and
given a mostly uncapped environment and plenty of moisture there may
be some showers or thunder remaining especially across the north.
The convective evolution is not as certain tonight, especially as a
short wave shifts offshore in the evening with perhaps little
forcing leftover. We therefore lower the pops from south to north
through the night.
A surface front is forecast to be gradually shifting southwestward.
This front should get into at least our northeastern zones during
the night with a more onshore flow as a result. Depending on the
positioning of the front, an area of low clouds from off of the
ocean may accompany it. We indicated more cloudiness especially
across our northern and eastern areas as a result. Otherwise,
another muggy night overall for the region.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Saturday:
A cold frontal boundary will move through the region on Saturday
from west to east with a back door cold front moving southwest
into the region. Ahead of the fronts, enough warm and moist air
will be present will be present for scattered thunderstorms to
form out ahead of it. The NAM and GFS models have two different
ideas on the eventual soundings on Saturday, with the NAM being
quite a bit more unstable. For now, will take a middle approach or
lean slightly toward the GFS. The blend of two soundings would
still show some mid- level dry air in place along steep low level
lapse rates suggesting a few storms could contain gusty winds.
Because of the frontal motions thunderstorm clusters may be moving
in different directions, any interactions or mergers of the
clusters could result in locally heavy rainfall.
It still will be hot and humid on Saturday ahead of the fronts, as
well with highs still into the 90's outside of any thunderstorms.
With slightly lower RH vales, heat index values should be a few
degrees cooler than the previous few days. Regions that are either
northeast or west of the two fronts will be several degrees cooler.
Saturday night through Tuesday night: High pressure will build
southeast into the region for later half of week bringing a slightly
cooler and drier airmass. Little ensemble spread in this period and
stuck close to the ensemble mean on most elements.
Wednesday through Thursday night: The high pressure system will move
even further southward with our region on the backside of the high
pressure system will equate to a return of hotter temperatures and
more humidity. Our next cold front may approach as well from the
northwest by Thursday night, providing an opportunity for an
isolated thunderstorm or two. Heat index values may reach 100 again
as well on Thursday.
Continued use WPC ensemble guidance given the limited spread in the
data for most elements. The main uncertain issue is if any isolated
convection could form Wednesday with the initial push of the hotter
and more humid airmass entering the region.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...VFR with scattered to broken cloud bases at or above 5000
feet /some mid to high clouds above/. Some showers and thunderstorms
are expected to develop from west to east this afternoon, with
most of the activity after 16z. Thunderstorms may organize into
some clusters with locally heavy rain and gusty winds for a brief
time. We carried a thunder mention in a TEMPO group, however did
not include strong winds or significantly reduced conditions as of
now given some uncertainty with the actual timing/coverage.
Light west to northwest winds should turn southwest to southeast this
afternoon at 5-8 knots /locally east-southeast mainly at KMIV and
KACY/.
Tonight...MVFR/IFR at times with mainly evening showers and
thunderstorms. Some low clouds and light fog should be around
especially closer to the coast, however our confidence is on the
lower side. Light mostly southerly winds.
Outlook...
Saturday: Brief intervals of lower ceilings and vsbys possible in
scattered showers and storms, otherwise VFR. West winds 10-20
knots.
Saturday night through Wednesday: VFR. Winds generally under 15
knots. A few 20 knot gusts are possibile Sunday afternoon from the
west and Wednesday from the southwest.
&&
.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria through tonight. A seabreeze however will develop by early
afternoon with some increase in mostly nearshore winds. In addition,
locally gusty winds are possible in the vicinity of any
thunderstorms late this afternoon and this evening.
Outlook... Seas are expected to remain below five feet throughout
the outlook period with the highest seas around four feet on
Wednesday. Winds may gust as high as 20 knots Saturday night and
Sunday from the west and 20 knots Wednesday from the southwest.
Otherwise, wind gusts will generally be below 20 knots.
RIP CURRENTS:
There is a low risk for the development of dangerous rip currents
through today, however some increase in an onshore wind is
expected this afternoon.
The probable risk for the development of dangerous rip currents on
Saturday is low.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 6 PM EDT this evening for PAZ070-
071-102-104-106.
NJ...Excessive Heat Warning until 6 PM EDT this evening for NJZ015-
017>019.
DE...Excessive Heat Warning until 6 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Franck/Gaines
Near Term...Franck/Gorse
Short Term...Gorse
Long Term...Gaines
Aviation...Franck/Gaines/Gorse
Marine...Franck/Gaines/GorseHazardous weather outlook, Jul 8, 6:31 AM EDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 631 AM EDT FRI JUL 8 2016 NJZ001-PAZ054-055-091045- SUSSEX-CARBON-MONROE- 631 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-091045- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 631 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FOR A TIME THIS AFTERNOON. SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-091045- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 631 AM EDT FRI JUL 8 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-091045- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 631 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FOR A TIME THIS AFTERNOON. SOME THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING COULD PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-091045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 631 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING COULD PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-091045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 631 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING COULD PRODUCE LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 1:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT FRI JUL 8 2016
DEZ001-MDZ008-NJZ001-007>010-015>019-021-022-027-PAZ054-055-060>062-
070-071-101>106-082015-
NEW
CASTLE-CECIL-SUSSEX-SOMERSET-MORRIS-ATLANTIC-HUNTERDON-MERCER-WARREN-
CAMDEN-SALEM-CUMBERLAND-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-MONROE-
BERKS-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
130 PM EDT FRI JUL 8 2016
...STRONG THUNDERSTORMS CURRENTLY MOVING THROUGH THE HARRISBURG
AREA TO AFFECT THE DELAWARE VALLEY LATER THIS AFTERNOON...
AT 125 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVING THROUGH
THE HARRISBURG AREA. IF THEY MAINTAIN THEIR CURRENT SPEED, THEY'LL
MOVE ACROSS BERKS COUNTY BETWEEN 230 AND 330 PM, THE LEHIGH VALLEY
BETWEEN 300 AND 400 PM, AND MAKE IT INTO THE DELAWARE VALLEY AROUND
530 OR 600 PM.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
CLOUD TO GROUND LIGHTNING. IN ADDITION, SOME OF THE MORE INTENSE
STORMS ARE PRODUCING HEAVY RAIN. PONDING ACROSS LOW-LYING OR POOR
DRAINAGE AREAS WILL BE POSSIBLE AS THE STORMS MOVE THROUGH YOUR AREA.
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION. THE STORMS MAY INTENSIFY
NECESSITATING SEVERE THUNDERSTORM OR FLASH FLOOD WARNINGS.
LAT...LON 4057 7602 4074 7576 4091 7599 4123 7554
4125 7513 4108 7503 4131 7477 3947 7478
3947 7554 3962 7557 3972 7551 3959 7560
3959 7557 3947 7560 3947 7600 3972 7623
3972 7614 3973 7610 4014 7588 4049 7643
TIME...MOT...LOC 1719Z 271DEG 24KT 4086 7683 3996 7681
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 2:46 PM EDT | Areal Flood Advisory | PHI | Morris | 4 hr |
| Jul 8, 3:08 PM EDT | Special Weather Statement | PHI | Morris | 37 min |
| Jul 8, 3:12 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 8, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 43 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | PHI | Morris | 33 min |
| Jul 8, 3:43 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 8, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 45 min |
| Jul 8, 4:08 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 4 hr |
| Jul 8, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 50 min |
| Jul 8, 4:25 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 46 min |
| Jul 8, 4:56 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:59 PM EDT | Special Weather Statement | PHI | Atlantic | 46 min |
| Jul 8, 5:12 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 48 min |
| Jul 8, 5:18 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Jul 8, 5:25 PM EDT | Special Weather Statement | PHI | Morris | 50 min |
| Jul 8, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic | 4 hr |
| Jul 8, 5:48 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 8, 5:54 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| Jul 8, 6:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 23 min |
| Jul 8, 6:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 7:29 PM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jul 8, 7:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 7:48 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 12:33 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 8, 3:31 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jul 8, 3:35 PM EDT | Special Weather Statement | PHI | Cecil | 25 min |
| Jul 8, 4:39 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 51 min |
| Jul 8, 5:22 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Jul 8, 5:56 PM EDT | Special Weather Statement | PHI | Kent | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Special Weather Statements in New Jersey, 2016Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.